# SDR CALA2025052805032

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,994 hours, 24,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110782
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB; STRINGER S26R CORRODED UNDER RIGHT TRANSITION PANEL AT STA. 1615. REPAIRED AFT CARGO COMP STRINGER STA 1600-1620 AT S26R REF ECRA 5360-01958.  ISSUED DIP FOR PART 2 INSPECTION REQUIREMENTS L/P 4988313. VERIFIED AFT CARGO COMP STRINGER STA 1600-1620 AT S26R REPAIRED REF ECRA 5360-01958.
